| Model Number |
8416000 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device turned itself off twice during patient use.There were no health consequences for the patient reported.
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.The log file analysis could confirm that the cockpit of the device performed three consecutive restarts.As root cause was a faulty ssd identified.The ventilation was not affected by the cockpit restarts.The faulty ssd was already replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturer¿s specification.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects a deviation concerning the cockpit, a warm start of the cockpit will be triggered in order to reset the micro processing system to a specified state.A warm start sequence of the cockpit may last 45 seconds.In case that the cockpit restart would take longer, the warm start procedure will be repeated automatically.The ventilation will not be affected by a restarting cockpit and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display wherein the user can see the on-going ventilation.Monitoring functions and the user interface of the cockpit are not available during the restart.After successful completion of the warm start, the system will post the alarm message ¿cockpit restarted¿ with accompanying audible alarm tone.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
Event or Problem Description